Skip to content
UC
avatar
AshleySing326 posted:
I was diagnosed with UC about a year ago.. After I started a treatment plan I noticed that some very noticeable symptoms were completely gone. That was a month and a half ago. I was using the treatment incorrectly and stopped using the suppositories when things cleared up. After I started using my treatment again, some of the symptoms are back along with the horrible cramping in my stomach and lower abdomen. I stopped taking the suppositories because of the cramps I was getting. I know that there is no way to prevent the full damage of a flare up but I am wondering what I can do about the side effects of the suppositories or the possibility of a change in my diet..? I have already looked into it but I am looking for more answers..
Reply
 
avatar
hannahleigh89 responded:
Usually when you are having symptoms of a flare up, doctors will recommend that you start eating a low residue/low fiber diet to help alleviate some of the symptoms. Do you have any safe foods? If you are having severe symptoms, it is sometimes recommended to switch to clear liquids or what are called full liquids, because those help to rest the bowel some. It is only safe to do a clear/full liquid diet for a couple of days without doctor supervision. But sometimes cutting out anything that isn't soft or easy to break down for a couple of days can really help.


I have a lot of problems with cramping but mine is mostly due to gas. Does your cramping feel like it could be gas related?

What medications do you currently take?
And aside from the cramping with the suppositories, what symptoms are you having?


Spotlight: Member Stories

My name is Brandi, I am a 26 year old mother of 2. I have a daughter who is 7 named Kylie and son who is 2 named Zeke. I first started experiencing ...More

Helpful Tips

Crohn's Cure - Fecal Transplants Saved My Life!!!
I was very ill with Crohn's for years and finally tried Sky Curtis's protocol for doing fecal transplants at home. After years of ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.